# SDR EWC2002F00000

- Difficulty date: April 23, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N68CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600063
- Engine: Pwa JT15D5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C712
- Part serial: 12AE256
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 7,630 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER VANES SEPARATED FROM MOUNT PLATE.  DEBRIS IN FILTER AND JAMMED CHECK VALVE OPEN BETWEEN BOOST PUMP AND JET PUMP CAUSING A LOW FUEL BOOST LIGHT TO COME ON.  REPLACED BOOST PUMP AND FILTER.  CLEANED LINER THAT MAY HAVE DEBRIS INSIDE.
